MAUDE Adverse Event Report: INMODE LTD. BODYTITE; GEI

INMODE LTD. BODYTITE; GEI
Model Number AG604881A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 12/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Hard purplish nodule on left thigh in a female patient treated with bodytite bilaterally in (b)(6) 2022 for skin laxity.
 
Additional Manufacturer Narrative
Initially, the incident was assessed as a trivial cosmetic damage.Further investigation concluded that the reported nodule is most probably a keloid scar formed as a result of a burn caused by incorrect technique of the doctor who performed the procedure.Later evaluation confirmed that excision should be performed and the case was upgraded to serious.
 
Additional Manufacturer Narrative
17-apr-2024 - follow up report is submitted to correct the following information: brand name, model number, catalogue number, udi number, 510k number.Initially, the incident was assessed as a trivial cosmetic damage.Further investigation concluded that the reported nodule is most probably a keloid scar formed as a result of a burn caused by incorrect technique of the doctor who performed the procedure.Later evaluation confirmed that excision should be performed and the case was upgraded to serious.
 
Event or Problem Description

Brand Name
BODYTITE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key18985014
Report Number3010511300-2024-00429
Device Sequence Number20934000
Product Code GEI
UDI-Device Identifier07290016633337
UDI-Public07290016633337
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Notification,Other,Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG604881A
Device Catalogue NumberAG606969A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer01/19/2024
Initial Report FDA Received Date03/27/2024
Supplement Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite